Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sudden Vomiting Causes Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Fungal Infections

Table of Contents What Are Fungal Infections? Candidiasis (Includes Yeast Infections and Thrush) Cryptococcal Meningitis Histoplasmosis Aspergillosis Coccidioidomycosis (Valley Fever) Conclusion What Are Fungal Infections? A fungus is a kind of germ. Many fungi (plural form of fungus) exist normally inand on our bodies, and in the surrounding environment, for example in soil,dust, food, water, and plants. Most fungi are...
Ask the Experts

Anxiety causing stomachache and vomiting?

My brother was diagnosed with AIDS two years ago. Last year he also received a diagnosis of congestive heart failure. He has been very inconsistent with his medication and has been hospitalized about every 3 months due to complications from both...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
He needs a general evaluation to determine the factors contributing to his stomach ache and nausea. Certainly stress/anxiety can contribute but many other factors (including gastric reflux, H pylori infection, side effects of meds) can be active... Read more »

3 U. blood & also vomitting a lot

A friend stopped taking her meds in Jan. '02.She wanted quality of life..tired of feeling sick. Her dr. gave her 6 monthes. In Feb. she was in hosp. b/c she couldn't breathe for 3 days. Last week (march) she had to go get 3 units of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,It sounds like your friend has decided to depart this world with dignity and enjoy the time she has left without struggling with the side effects of anti-HIV meds. Without knowing more of her history and laboratory tests, it would be difficult... Read more »

HIV and nausea/ vomiting

Hi, i'm Kris. With the exception of one extended vacation, I have been on HART since my diagnosis 11 years ago. Three years ago I developed occasional nausea and vomiting. Two years ago attacked became more frequent. This year I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be crucial to define cause of the nausea (GI work up including motility studies, CNS imaging and evaluation, et cetera). In some cases we have placed a gastrostomy feeding tube into stomach/duodenum for meds and nutrition. Medical... Read more »

Sudden bleeding of tongue. Is it side effect from hiv meds?

I've experienced sudden un-explainable bleeding on the side of the tongue while laying down. Is it some kind of side effects from hiv meds?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
That would be very unusual to be due to HIV meds. Low platelet counts (known as ITP) can cause easy bleeding, bruising and can be a complication of HIV infection itself. An oral examination and evaluation of bone marrow, clotting parameters is... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Oral Sex causing HIV?

Posted by jinLA, 4 Replies
I am really ashamed to say that I am a medical professional when I look back on my recent behavior. I was in China and received oral sex from a massage girl who had what appeared to be a cold with sore throat (also vaginal sex with a condom). This... Read more »

Sudden skin problems/Anyone else?

Posted by blackdante, 3 Replies
Does anyone else suffer from seborrhic dermatitis, exfoliative chelliitus,atopic eczema, folliticus, chronic dry skin, or any other skin issues that they didnt have before their risk?( I know you dont have to have HIV to have these conditions)
Read more »

LYMPH NODES?? | SUDDENLY < HOW EXACTLY??

Posted by brnja, 1 Reply
Ok, I am diagnosed Anxiety( unrealistic worry or fear), but that may be effect of having it...
I have following symptoms : Tired all the time, problems swallowing, warm feeling in crotch and thies...

I cant stop thinking of those warm crotch/thies and... Read more »